Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases of certain determinantal ideals
Author(s) Matyas Domokos
TypeArticle in Journal
Keywordsdeterminantal ideal, Gröbner basis, degree, Hilbert polynomial, subspace arrangement, reflection group
Length15
File
LanguageEnglish
JournalBeiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry
Volume40
Number2
Pages479 - 493
Year1999
Translation No
Refereed No
Webmaster